# SDR TWAA9794001

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7213002001
- Condition: Failed
- Location: Lavatory
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCI - FLT 192 - DURING CLIMB, THE LEFT AFT LAV SMOKE DETECTOR ACTIVATED.  REMOVED AND REPLACED SMOKE DETECTOR,  MFG PN 72-130002-001, MANUFACTURED BY FENWAL SAFETY SYSTEMS, INC.  CHECK C - 7-20-97 - LAX.  OPERATIONAL CHECK NORMAL.  (X)
